# SDR ASAA2013090295916

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 12,715 hours, 3,883 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 11956
- Condition: Failed
- Location: Nr 1 Eng Precool
- Part time: 16,072 hours, 4,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT, LT DUCT PRESS 16, RT DUCT PRESS 36. N1 ON BOTH MOTORS 100.8. CRUISE AT FL380 LT DUCT 22 RIGHT DUCT 36 N1 90.3 ON BOTH ENGINE.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE BLEED AIR HEALTH CHECK REF. T/C NG-36WC-00001.   REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE. OPS/LEAK CHECK NORMAL REF. AMM 36-12-02. NO OTHER DEFECTS NOTED.
